Vicky, for heaven's sake! I hope you are suing whoever is responsible for taking your breast and putting you through so much when you didn't even have cancer. People make mistakes, but there should have been a needle biopsy first and other tests to be positive you had cancer before doing the surgery. My heart goes out to you!
Now, the ibuprofen 800 mg definitely can affect your liver. I was on it for some time for arthritis, but went off it after having liver cancer. I might take one or two a month now. And both ibuprofen and alcohol can be injurious to your liver, particularly if you already have something going on with your liver. Tylenol is not good, either, so try not to take it any more than you have to. Hepatologists and nephrologists would rather have patients on Percocet than anti-infammatory meds.
The fatigue, itching, and edema seem to indicate something else, though, as a primary cause. Could be PBC (primary billiary cirrhosis), fatty liver, other forms of autoimmune hepatitis...the list goes on. You need to see a hepatologist and get to the bottom of this.
Vicky, I take a BP med, also, and was never told to stop it...not even when I had liver cancer. So I think you are fine with that.
Vicky, it could be a side effect of ibuprofen since that tends to thin the blood. However, it also might be related to the liver as a clotting problem (common with liver disease.) When is your next appt.?